On the stability of solutions of a class of nonlinear nonautonomous systems with delay

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

A nonlinear time-delay system with nonlinearities of a sector type and nonstationary perturbations is studied. It is assumed that the zero solution of the corresponding unperturbed delay-free system is asymptotically stable. With the aid of the Razumikhin theorem, conditions are obtained under which the perturbations do not destroy the asymptotic stability for an arbitrary continuous nonnegative and bounded delay.

Original languageEnglish
Title of host publication2015 International Conference on "Stability and Control Processes" in Memory of V.I. Zubov, SCP 2015 - Proceedings
EditorsL. A. Petrosyan, A. P. Zhabko
PublisherInstitute of Electrical and Electronics Engineers Inc.
Pages274-276
Number of pages3
ISBN (Electronic)9781467376983
DOIs
StatePublished - 30 Nov 2015
EventInternational Conference on "Stability and Control Processes" in Memory of V.I. Zubov, SCP 2015 - Петергоф, St. Petersburg, Russian Federation
Duration: 5 Oct 20159 Oct 2015
http://www.apmath.spbu.ru/scp2015/openconf.php

Publication series

Name2015 International Conference on "Stability and Control Processes" in Memory of V.I. Zubov, SCP 2015 - Proceedings

Conference

ConferenceInternational Conference on "Stability and Control Processes" in Memory of V.I. Zubov, SCP 2015
Abbreviated titleSCP 2015
CountryRussian Federation
CitySt. Petersburg
Period5/10/159/10/15
Internet address

Scopus subject areas

  • Computational Mechanics
  • Control and Systems Engineering

Keywords

  • Asymptotic stability
  • Circuit stability
  • Delays
  • Linear approximation
  • Stability criteria

Fingerprint

Dive into the research topics of 'On the stability of solutions of a class of nonlinear nonautonomous systems with delay'. Together they form a unique fingerprint.

Cite this